Publications of the Research Institute for Mathematical Sciences


Full-Text PDF (9306 KB) | Table of Contents | PRIMS summary
Volume 31, Issue 3, 1995, pp. 355–441
DOI: 10.2977/prims/1195164048

The Geometry of the Compactification of the Hurwitz Scheme

Shinichi Mochizuki[1]

(1) Research Institute for Mathematical Sciences, Kyoto University, 606-8502, KYOTO, JAPAN

No abstract available for this article.

Keywords:

Mochizuki S. The Geometry of the Compactification of the Hurwitz Scheme. Publ. Res. Inst. Math. Sci. 31 (1995), 355-441. doi: 10.2977/prims/1195164048